Alert archive / New Jersey / Areal Flood Warnings in 2015

Areal Flood Warning 24, NWS Philadelphia/Mount Holly

September 11, 2015Gloucester County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Sep 11, 2015, 2:59 AM EDT for Gloucester County, New Jersey. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 11, 2015, 2:59 AM EDT (06:59 UTC)
Expired
Sep 11, 2015, 7:00 AM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

County Gloucester County, NJ

The radar

The Philadelphia radar (KDIX), 70 km from the middle of the area, began a volume at 07:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 7.0 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2015-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1179 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2015-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1179 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
802 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

336 
WGUS41 KPHI 110659
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
259 AM EDT FRI SEP 11 2015

NJC015-111100-
/O.NEW.KPHI.FA.W.0024.150911T0659Z-150911T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GLOUCESTER NJ-
259 AM EDT FRI SEP 11 2015

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* FLOOD WARNING FOR...
  NORTHWESTERN GLOUCESTER COUNTY IN SOUTHERN NEW JERSEY...

* UNTIL 700 AM EDT

* AT 256 AM EDT...RAINFALL HAS ENDED ACROSS THE AREA. 
  HOWEVER...SEVERAL ROADS REMAIN CLOSED DUE TO FLOODING FROM THE 
  HEAVY RAINFALL FROM THURSDAY NIGHT.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CHESTER...DEPTFORD...WEST DEPTFORD...GLASSBORO...WOODBURY...
  PITMAN...PAULSBORO...WESTVILLE...WOODBURY HEIGHTS...NATIONAL
  PARK...GIBBSTOWN...TURNERSVILLE...MULLICA HILL...EDDYSTONE...
  WENONAH...TRAINER AND OAK VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3984 7536 3985 7533 3985 7525 3988 7519
      3989 7514 3979 7507 3978 7509 3978 7506
      3973 7503 3970 7520 3981 7540

$$

ROBERTSON
1 follow-up statement
202 
WGUS81 KPHI 110905
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
505 AM EDT FRI SEP 11 2015

NJC015-110915-
/O.CAN.KPHI.FA.W.0024.000000T0000Z-150911T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GLOUCESTER NJ-
505 AM EDT FRI SEP 11 2015

...THE FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN GLOUCESTER
COUNTY...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

LAT...LON 3984 7536 3985 7533 3985 7525 3988 7519
      3989 7514 3979 7507 3978 7509 3978 7506
      3973 7503 3970 7520 3981 7540

$$

ROBERTSON

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Sep 10, 9:51 PM EDT, 5 hours 8 minutes earlier.

Area forecast discussion, Sep 10, 9:51 PM EDT, 5 hours 8 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
951 PM EDT THU SEP 10 2015

.SYNOPSIS...
LOW PRESSURE WILL MOVE ALONG A FRONT OVER THE AREA AND OFF TO THE
NORTHEAST TONIGHT. WEAK HIGH PRESSURE WILL BRIEFLY PUSH INTO THE
AREA ON FRIDAY. ANOTHER AREA OF LOW PRESSURE DEVELOPS OVER THE
SOUTHEASTERN PORTION OF THE NATION ON SATURDAY. THIS LOW WILL PUSH
NORTHWARD THROUGH THE WEEKEND, BRINGING UNSETTLED WEATHER TO OUR
AREA. HIGH PRESSURE WILL THEN BUILD IN FROM THE SOUTH ON MONDAY,
PERSISTING THROUGH MUCH OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
THE STEADIER AND HEAVIER SHOWERS HAVE ENDED ACROSS MOST OF THE
AREA WITH THE EXCEPTION OF THE PHILA AND ITS SOUTHERN SUBURBS.
THE 00Z HRRR/RAP INITIALIZED THE 850 MB CLOSED LOW IN BETWEEN ILG
AND PHL. BANDING ON THE NORTHERN SIDE OF THIS LOW IS PRODUCING AN
AREA OF HEAVY RAIN (1-2 INCHES PER HOUR) THAT HAS REMAINED NEARLY
JUST SOUTH OF PHILA OVER THE PAST 2-3 HOURS. THE RAP HAS THE 850
MB LOW SLOWLY MOVING EASTWARD INTO SOUTHERN NJ THRU ABOUT MIDNIGHT
BEFORE IT OPENS UP AND MOVES TO OUR NORTHEAST OVERNIGHT. THE
ASSOCIATED BAND OF HEAVY RAIN WILL FOLLOW A SIMILAR TRACK. THE
REST OF THE FORECAST AREA SHOULD REMAIN MOSTLY DRY THOUGH THERE
WILL BE SPOTTY SHOWERS.

LOW CLOUDS WILL HANG ON THRU MUCH OF THE NIGHT, WHICH SHOULD KEEP
TEMPS FROM DROPPING MUCH OVERNIGHT. SOME CLEARING IS EXPECTED IN
OUR WESTERN ZONES BY EARLY MORNING.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
BY DAYBREAK ANY LINGERING PRECIP SHOULD BE MOSTLY CONFINED OFF
SHORE, THOUGH SOME LOW CLOUDS COULD LINGER THROUGH THE MORNING
HOURS, PRIMARILY FROM THE DELAWARE VALLEY AND FURTHER EAST. THE
COLDER AIR MASS WILL BE IN PLACE TOMORROW, AND AS A RESULT, SHOULD
SEE HIGHS NEAR OR SLIGHTLY BELOW NORMAL.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
THE EXTENDD STARTS OUT WET AND THEN ENDS UP DRY. HOWEVER, AFTER A
PROLONGED PERIOD OF DRY WX, WE WILL HAVE SEVERAL SHOTS OF PRECIP
THROUGH THE WEEKEND. UNFORTUNATELY, IT'S THE WEEKEND. THEN THERE
WILL BE A RETURN TO MORE PLEASANT, SEPTEMBER-LIKE WX.

WK HIGH PRES WILL BE OVER THE REGION AT THE START OF THE PD FRI
NIGHT AND DRY WX WILL BE EXPECTED INTO ERLY SAT.

THEN, LOW PRES WILL MOVE UP FROM THE SEN PORTION OF THE NATION AND
BRING RAIN AS EARLY AT SAT AFTN. THERE ARE STILL SOME TIMING DIFFS
WRT THE ONSET OF PRECIP, BUT THE 12Z CYCLE AS A WHOLE HAS SPED UP
ONSET TIME. IS THIS THE START OF A TREND, OR ONE CYCLE REMAIN TO
BE SEEN. SAT NIGHT LOOKS TO BE THE WETTEST PD. THEN ON SUN, YET A
SECOND LOW LOOKS TO DEVELOP ALG THE STALLED FRONT. EXACTLY WHERE
THE FRONT IS AND WHERE THE LOW FORMS WILL DETERMINE HOW WET SUN
IS.

ERLY SUN LOOKS TO BE WET, ESPECIALLY UP N. THEN, THERE CUD BE A
SIGNIFICANT BREAK BEFORE MORE PRECIP IN THE AFTN. WHETHER CHANCES
ARE BEST CLOSER TO THE CST, UP N, OR EVERYWHERE, STILL NEEDS TO BE
RESOLVED IN THE MDLS. SO FOR NOW ILL JUST CARRY HIGH CHC POPS. AS
THE LOW PULLS AWAY, ITS ASSOCD CDFNT WILL MOVE THRU AND THIS WILL
BRING IN NW FLOW.

BY LATER SUN, A LARGE AREA OF HIGH PRES WILL BE MOVG IN FROM THE
SW. THIS WILL DRY THINGS OUT AND BRING A RETURN TO DRY WX FOR MUCH
OF THE UPCOMING WEEK.

TEMPS WILL BE MUCH CLOSER TO NRML WITH MUCH MORE PLEASANT HUMIDITY
VALUES. WE WILL PROBABLY EVEN BE BELOW NRML ON SUN, WITH ABUNDANT
CLOUDS AND THEN GOOD NW FLOW ON MON, BEFORE A RETURN TO NR OR
SLIGHTLY ABV NRML FOR THE REST OF THE PD.

&&

.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

A BAND OF MODERATE TO HEAVY SHOWERS WILL CONTINUE TO IMPACT PHL
THRU MIDNIGHT BEFORE IT TAPERS OFF FROM WEST TO EAST OVERNIGHT.
OTHERWISE, IFR CIGS ARE PRESENT AT THE I-95 TAF SITES AND MVFR
ELSEWHERE. EXPECT CIGS TO LOWER TO IFR AT MIV/ACY, PROBABLY
AROUND OR JUST AFTER MIDNIGHT. KEPT CIGS MVFR AT RDG/ABE WHERE
SOUNDINGS SHOW SLIGHTLY DRIER AIR IN THE LOWEST 1 KFT.

CLOUDS SHOULD SCATTER OUT AND CIGS SHOULD RISE FROM WEST TO EAST
BETWEEN 08Z AND 14Z FRIDAY.

WINDS WILL BACK FROM NORTHERLY OR NORTHEASTERLY NOW TO NORTHWESTERLY
BY LATE TONIGHT.

OUTLOOK...
FRI NIGHT...VFR.  HIGH CONFIDENCE.

SAT...VFR TO START, BUT LOWERING CONDS AS LOW PRES APPROACHES FROM
THE SW AND RAIN MOVES IN DURG THE AFTN. MVFR/IFR PSBL. STILL SOME
TIMING ISSUES.  MODERATE CONFIDENCE.

SAT NIGHT...MVFR/IFR LIKELY IN PDS OF STEADY/HEAVY RAIN.

SUN...ANOTHER LOW PRES MOVES THRU ALG STALLED FRONT. VFR EXPECTED,
BUT MVFR/IFR PSBL, ESPECIALLY IN THE MRNG, DEPENDING ON THE TIMING
OF THE LOW AND THE FRONT.  LOW CONFIDENCE.

SUN NIGHT-MON...HIGH PRES. VFR. HIGH CONFIDENCE.

&&

.MARINE...
SEAS SHOULD STAY BELOW SMALL CRAFT ADVISORY CRITERIA TONIGHT AND
TOMORROW. WINDS MAY APPROACH 25 KT LATE TONIGHT FOR THE ATLANTIC
WATERS ADJACENT TO NORTHERN NEW JERSEY, BUT AT THIS TIME, ANTICIPATE
THAT THEY WILL STAY JUST BELOW CRITERIA.

GUSTY WINDS MAY ALSO BE POSSIBLE IN THE VICINITY OF ANY
THUNDERSTORMS THIS AFTERNOON AND EVENING.

OUTLOOK...
FRI NIGHT THROUGH SUN...SUB-ADVISORY CONDITIONS ARE EXPECTED TO
CONTINUE ON THE AREA WATERS. SEAS WILL REMAIN AROUND 2 TO 4 FEET
THROUGH THE WEEKEND, WITH WIND GENLY SSE ON SAT BECOMING SW ON SUN
AT 10 TO 15 KT.

SUN NIGHT INTO MON...HIGH PRESSURE WILL BUILD IN BEHIND A
DEPARTING LOW. THE TIGHT PGRAD BETWEEN THESE SYSTEMS WILL ALLOW
FOR WESTERLY WINDS TO BECOME GUSTY, AOA 25 KTS. SEAS WILL ALSO
INCREASE BUT ARE EXPECTED TO REMAIN BELOW 5 FT ATTM. SCA MAY BE
NEEDED BEGINNING SUN NIGHT AND CONTINUING INTO ERLY MON BEFORE THE
PGRAD RELAXES.

&&

.RIP CURRENTS...
WHILE A LOW OR LOW ENHANCED RISK OF RIP CURRENTS IS EXPECTED THU-
FRI, THE RISK MAY INCREASE TO MODERATE LATE SATURDAY OR SUNDAY
WITH A DEVELOPING 4 FOOT SHORT PERIOD SOUTHERLY SWELL. WIND
DIRECTION WILL BE THE DETERMINING FACTOR.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...NIERENBERG
NEAR TERM...KLEIN
SHORT TERM...JOHNSON
LONG TERM...NIERENBERG
AVIATION...JOHNSON/KLEIN/NIERENBERG
MARINE...JOHNSON/KLEIN/NIERENBERG
RIP CURRENTS...
Hazardous weather outlook, Sep 10, 7:05 PM EDT, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
705 PM EDT THU SEP 10 2015

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-112315-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
705 PM EDT THU SEP 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-112315-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
705 PM EDT THU SEP 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-112315-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
705 PM EDT THU SEP 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Sep 10, 10:22 PM EDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1022 PM EDT THU SEP 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     FLOOD            GIBBSTOWN               39.82N  75.28W
09/10/2015                   GLOUCESTER         NJ   911 CALL CENTER

            ROADWAY FLOODING IN THE PAULSBORO AND GIBBSTOWN AREAS.

&&

EVENT NUMBER PHI1500773

GORSE
Local storm report, Sep 10, 10:40 PM EDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1040 PM EDT THU SEP 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     FLOOD            EDDYSTONE               39.86N  75.33W
09/10/2015                   DELAWARE           PA   911 CALL CENTER

            ROADWAY FLOODING ACROSS PORTIONS OF SOUTHEASTERN
            DELAWARE COUNTY.

&&

EVENT NUMBER PHI1500774

GORSE
Local storm report, Sep 10, 10:44 PM EDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1044 PM EDT THU SEP 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     FLASH FLOOD      LOGAN TWP               39.79N  75.36W
09/10/2015                   GLOUCESTER         NJ   SOCIAL MEDIA

            INTERSTATE 295 SOUTHBOUND BETWEEN EXITS 14 AND 11
            FLOODED WITH LEFT AND CENTER LANES CLOSED.

&&

EVENT NUMBER PHI1500775

GORSE
Local storm report, Sep 10, 10:49 PM EDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1049 PM EDT THU SEP 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     FLASH FLOOD      GREENWICH TWP           39.83N  75.28W
09/10/2015                   GLOUCESTER         NJ   LAW ENFORCEMENT

            NUMEROUS ROADS FLOODED AND CLOSED. VEHICLES STUCK IN
            HIGH WATER.

&&

EVENT NUMBER PHI1500776

GORSE
Local storm report, Sep 10, 10:54 PM EDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1054 PM EDT THU SEP 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 AM     FLOOD            OCEAN TWP               40.24N  74.04W
09/10/2015                   MONMOUTH           NJ   SOCIAL MEDIA

            PORTIONS OF KINGS HIGHWAY AND WEST PARK AVENUE FLOODED
            AND CLOSED.

0954 AM     FLOOD            SEA GIRT                40.13N  74.03W
09/10/2015                   MONMOUTH           NJ   SOCIAL MEDIA

            FIRST AVENUE FLOODED

0200 PM     FLASH FLOOD      FRANKFORD               40.03N  75.08W
09/10/2015                   PHILADELPHIA       PA   MESONET

            THE LEVEL OF FRANKFORD CREEK RAPIDLY CLIMBED ABOVE THE
            FLOOD STAGE OF 7 FEET THEN RECEEDED. THERE WAS A 3 FOOT
            WATER RISE WITHIN AN HOUR.

0214 PM     FLOOD            PHILADELPHIA            39.95N  75.16W
09/10/2015                   PHILADELPHIA       PA   SOCIAL MEDIA

            LINCOLN DRIVE FLOODED WITH WATER ESTIMATED AROUND 1
            FOOT DEEP.

0406 PM     FLOOD            POTTSTOWN               40.25N  75.64W
09/10/2015                   MONTGOMERY         PA   TRAINED SPOTTER

            ROAD 422 HAS ABOUT 5 INCHES OF WATER OVER IT NEAR WHERE
            IT IS UNDER CONSTRUCTION

1010 PM     FLOOD            GIBBSTOWN               39.82N  75.28W
09/10/2015                   GLOUCESTER         NJ   911 CALL CENTER

            ROADWAY FLOODING IN THE PAULSBORO AND GIBBSTOWN AREAS.

1025 PM     FLOOD            EDDYSTONE               39.86N  75.33W
09/10/2015                   DELAWARE           PA   911 CALL CENTER

            ROADWAY FLOODING ACROSS PORTIONS OF SOUTHEASTERN
            DELAWARE COUNTY.

1030 PM     FLASH FLOOD      LOGAN TWP               39.79N  75.36W
09/10/2015                   GLOUCESTER         NJ   SOCIAL MEDIA

            INTERSTATE 295 SOUTHBOUND BETWEEN EXITS 14 AND 11
            FLOODED WITH LEFT AND CENTER LANES CLOSED.

1030 PM     FLASH FLOOD      GREENWICH TWP           39.83N  75.28W
09/10/2015                   GLOUCESTER         NJ   LAW ENFORCEMENT

            NUMEROUS ROADS FLOODED AND CLOSED. VEHICLES STUCK IN
            HIGH WATER.

&&

EVENT NUMBER PHI1500768 PHI1500769 PHI1500772 PHI1500771 PHI1500770
PHI1500773 PHI1500774 PHI1500775 PHI1500776

GORSE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 8:15 PM EDTAreal Flood AdvisoryPHIGloucester, Salem3 hr
Sep 10, 9:09 PM EDTFlash Flood WarningPHIGloucester6 hr
Sep 10, 11:21 PM EDTFlash Flood WarningPHICamden, Gloucester4 hr

Nearby

Areal Flood Warnings in New Jersey, 2015Every areal flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.